| Model Number |
40-405-1R |
| Medical Device Problem Codes |
Fire (1245); Device Damaged Prior to Use (2284); Intermittent Energy Output (4025)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a healthcare provider regarding a generator.It was reported that a generator was experiencing issues, specifically shorting out whenever a handpiece was plugged in.Additionally, it was observed that the unit appeared to have been dr opped, resulting in physical damage and causing it to work intermittently.There was no patient involved.
Additional Manufacturer Narrative
(h3,h6) no parts have been received by the manufacturer for evaluation.Codes b17, c20 & d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: upon testing the generator, the physical damage issue was confirmed and unable to duplicate shorting issue at lab.It was found that the enclosure had a physical damage and rem was cracked/broken.H6: codes b01, c07, d02 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.